# SDR DALA2019011100181

- Difficulty date: January 11, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N871DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31982
- Aircraft time: 6,956 hours, 2,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5130348) GATE AGENT REPORTS COULD NOT OPEN L1 DOOR FROM OUTSIDE. DOOR. WILL NOT OPEN OR CLOSE FROM OUTSIDE. T.S. PER FIM 52-10-00-810-811. FOUND MOISTURE PRESENT ON EXT HANDLE SHAFT. LUBRICATED L1 DOOR PER AMM 12-25-11-640-802.OPS CKS GOOD
